Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

63 Publications


2016 | Journal Article | IST-REx-ID: 1259   OA
Bräunlich, Gerhard, Christian Hainzl, and Robert Seiringer. “Bogolubov–Hartree–Fock Theory for Strongly Interacting Fermions in the Low Density Limit.” Mathematical Physics, Analysis and Geometry 19, no. 2 (2016). https://doi.org/10.1007/s11040-016-9209-x.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1545   OA
Nam, Phan, Marcin M Napiórkowski, and Jan Solovej. “Diagonalization of Bosonic Quadratic Hamiltonians by Bogoliubov Transformations.” Journal of Functional Analysis 270, no. 11 (2016): 4340–68. https://doi.org/10.1016/j.jfa.2015.12.007.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1622   OA
Lundholm, Douglas, Phan Nam, and Fabian Portmann. “Fractional Hardy–Lieb–Thirring and Related Inequalities for Interacting Systems.” Archive for Rational Mechanics and Analysis 219, no. 3 (2016): 1343–82. https://doi.org/10.1007/s00205-015-0923-5.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1572   OA
Correggi, Michele, Alessandro Giuliani, and Robert Seiringer. “Validity of the Spin-Wave Approximation for the Free Energy of the Heisenberg Ferromagnet.” Communications in Mathematical Physics 339, no. 1 (2015): 279–307. https://doi.org/10.1007/s00220-015-2402-0.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573   OA
Chen, Thomas, Christian Hainzl, Nataša Pavlović, and Robert Seiringer. “Unconditional Uniqueness for the Cubic Gross Pitaevskii Hierarchy via Quantum de Finetti.” Communications on Pure and Applied Mathematics 68, no. 10 (2015): 1845–84. https://doi.org/10.1002/cpa.21552.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1807   OA
Goldman, Michael, and Jimena Royo-Letelier. “Sharp Interface Limit for Two Components Bose-Einstein Condensates.” ESAIM - Control, Optimisation and Calculus of Variations 21, no. 3 (2015): 603–24. https://doi.org/10.1051/cocv/2014040.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 473   OA
Lewin, Mathieu, Nam Phan Thanh, and Nicolas Rougerie. “Derivation of Nonlinear Gibbs Measures from Many-Body Quantum Mechanics.” Journal de l’Ecole Polytechnique - Mathematiques 2 (2015): 65–115. https://doi.org/10.5802/jep.18.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1939
Dereziński, Jan, and Marcin M Napiórkowski. “Erratum to: Excitation Spectrum of Interacting Bosons in the Mean-Field Infinite-Volume Limit.” Annales Henri Poincare 16, no. 7 (2015): 1709–11. https://doi.org/10.1007/s00023-014-0390-9.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1880   OA
Könenberg, Martin, Thomas Moser, Robert Seiringer, and Jakob Yngvason. “Superfluid Behavior of a Bose-Einstein Condensate in a Random Potential.” New Journal of Physics 17 (2015). https://doi.org/10.1088/1367-2630/17/1/013022.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085   OA
Nam, Phan, and Robert Seiringer. “Collective Excitations of Bose Gases in the Mean-Field Regime.” Archive for Rational Mechanics and Analysis 215, no. 2 (2015): 381–417. https://doi.org/10.1007/s00205-014-0781-6.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704   OA
Deuchert, Andreas, Christian Hainzl, and Robert Seiringer. “Note on a Family of Monotone Quantum Relative Entropies.” Letters in Mathematical Physics 105, no. 10 (2015): 1449–66. https://doi.org/10.1007/s11005-015-0787-5.
View | Files available | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1516
Bräunlich, Gerhard, Christian Hainzl, and Robert Seiringer. “On the BCS Gap Equation for Superfluid Fermionic Gases.” In Proceedings of the QMath12 Conference, edited by Pavel Exner, Wolfgang König, and Hagen Neidhardt, 127–37. World Scientific Publishing, 2014. https://doi.org/10.1142/9789814618144_0007 .
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1821   OA
Seiringer, Robert. “Bose Gases, Bose-Einstein Condensation, and the Bogoliubov Approximation.” Journal of Mathematical Physics 55, no. 7 (2014). https://doi.org/10.1063/1.4881536.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1889   OA
Bräunlich, Gerhard, Christian Hainzl, and Robert Seiringer. “Translation-Invariant Quasi-Free States for Fermionic Systems and the BCS Approximation.” Reviews in Mathematical Physics 26, no. 7 (2014). https://doi.org/10.1142/S0129055X14500123.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935   OA
Giuliani, Alessandro, Élliott Lieb, and Robert Seiringer. “Formation of Stripes and Slabs near the Ferromagnetic Transition.” Communications in Mathematical Physics 331, no. 1 (2014): 333–50. https://doi.org/10.1007/s00220-014-1923-2.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1822
Jakšić, Vojkan, Claude Pillet, and Robert Seiringer. “Introduction.” Journal of Mathematical Physics 55, no. 7 (2014). https://doi.org/10.1063/1.4884877.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1904   OA
Frank, Rupert, Mathieu Lewin, Élliott Lieb, and Robert Seiringer. “Strichartz Inequality for Orthonormal Functions.” Journal of the European Mathematical Society 16, no. 7 (2014): 1507–26. https://doi.org/10.4171/JEMS/467.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2186   OA
Chen, Thomas, Christian Hainzl, Nataša Pavlović, and Robert Seiringer. “On the Well-Posedness and Scattering for the Gross-Pitaevskii Hierarchy via Quantum de Finetti.” Letters in Mathematical Physics 104, no. 7 (2014): 871–91. https://doi.org/10.1007/s11005-014-0693-2.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1918   OA
Bellazzini, Jacopo, Rupert Frank, Élliott Lieb, and Robert Seiringer. “Existence of Ground States for Negative Ions at the Binding Threshold.” Reviews in Mathematical Physics 26, no. 1 (2014). https://doi.org/10.1142/S0129055X13500219.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2029   OA
Correggi, Michele, Alessandro Giuliani, and Robert Seiringer. “Validity of Spin-Wave Theory for the Quantum Heisenberg Model.” EPL 108, no. 2 (2014). https://doi.org/10.1209/0295-5075/108/20003.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed